# SDR CA130726008

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa JT15D1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)  ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED AN UNUSUAL SOUND FOLLOWED BY VIBRATIONS AFTER ROLLOUT.  SUBSEQUENT TESTING ON THE GROUND REVEALED THE ENGINE HAD UNUSUAL, HEAVY VIBRATIONS VERY LOW IN THE RPM BAND, BEFORE GROUND IDLE.
